# SDR DALA1254141821

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 44,205 hours, 8,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 24 INCHES AFT OF THE LOWER LEFT CORNER OF THE R-1 DOOR.  REPAIRED IAW ERA 508705-14.
